i stoped taking them 2 weeks know and the knee and leg pain is awfull, plus ny feet are alway cold. what do i do?
Why have you stopped taking your meds? If you have been taking this medicine for as long as you have I don't understand why your doc even thought that you will be okay without them. They should have weened you off of them especially for as long as you have been taking them. As for the cold feet I can't really think of what you can really do about that I think it is a withdrawel symptom you are dealing with and that is horrible. Put on like 5 pairs of socks it should help some and go see your doc or any doc as soon as possible so you can get the correct treatment you need im sorry you feel this way I know the feeling. Good luck freddyser!
You really shouldn't stop taking your meds all of a sudden like that, it is probably a side effect from doing that. You really need to have doctors supervision when coming off meds that you have been on for that long. You probably need to go back on them for awhile so you can get out of pain at least. Talk to the doctor please to see if you can get some help coming off these meds if that is what you want but you obviously need something for your knees/legs Naprosyn may help too. Hope this helps you.
Am I right if I think YOU took yourself off the meds and not your doctor? Otherwise your doc would have tapered you down correctly. If you've gone 2 weeks without the meds, the worst part of withdrawals are over. And you're stuck with pain that won't quit. Have you tried physical therapy, building up the leg and knee muscles? Also hot soaking baths will relieve some of the pain and warm your feet up. Try some ES Ibuprofen for the pain. If nothing seems to be working, please talk with your doc. If you don't want to start up again on the opiate meds, your doc can prescribe prescription strength Ibuprofen. Some people use ice packs on their knees too. Do you have a significant other willing to do deep leg massages for you? That also works for many people and helps the blood flow. I hope you find some relief soon. I can only imagine the pain you must be in.
Good luck to you,
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My daughter had knee surgery this week. She has been taking percocet for the pain, but began to have
Posted 26 Sep 2010 • 1 answer
Posted 19 Nov 2010 • 2 answers
Posted 21 Apr 2011 • 4 answers
Posted 19 Nov 2011 • 3 answers
Posted 30 Mar 2012 • 1 answer